# SDR 2010FA0000396

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: General aviation
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 657
- Aircraft time: 12,443 hours, 8,342 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 250600214
- Condition: Chafed
- Location: Fuel System
- Part time: 12,444 hours, 8,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE SOURCE OF A FUEL LEAK WAS TRACED TO THE RT MAIN FUEL LINE TO THE FILTER AND SHUTOFF VALVE IN THE AFT EQUIPMENT BAY JUST FWD OF THE RT MAIN SHIP BATTERY. THE FUEL LINE WAS CHAFED BY THE UNION FITTING OF A HYD LINE RUNNING PARALLEL TO THE FUEL LINE. UPON REMOVAL OF THE RT BATTERY EVIDENCE OF FUEL SPAYING ON THE BATTERY DURING OPERATION WAS DISCOVERED.
